MathSciNet Relay Station
MathSciNet bibliographic data
MR1278807 (95e:20021) 20C34 (20C40)
Hiss, Gerhard; White, Donald L. The $5$-modular characters of the covering group of the sporadic simple Fischer group ${\rm Fi}\sb {22}$ and its automorphism group. Comm. Algebra 22 (1994), no. 9, 3591–3611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement